# SDR CALA0600305

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6547596
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER FORWARD AIRFRAME MOUNT LUG AT LOWER AFT AND FORWARD POSITIONS AND AT UPPER FORWARD AND AFT POSITIONS CORRODED. THE AREA WAS REPAIRED AND NEW BUSHINGS WERE INSTALLED IAW SRM 55-10-10.
